Franklin

American journal of mathematics.

Other records:
Other Title:
American journal of mathematics pure and applied 1878-79
Publication:
Baltimore [etc.] Johns Hopkins University Press [etc.]
Format/Description:
Journal/Periodical
v. ill. 25-31 cm.
Bimonthly, <1977->
v. 1- 1878-
Subjects:
Mathematics -- Periodicals.
Wiskunde.
Mathematics
Local subjects:
Mathematics -- Periodicals.
Form/Genre:
Periodicals.
Notes:
Title varies slightly.
Published under the auspices of Johns Hopkins University (with the American Mathematical Society), 1927-
Finding Aid/Index:
Vols. 1-10, 1878-87, with v. 11; Vols. 1-50, 1878-1928. 1 v.; Vols. 51-75, 1929-53. 1 v.
Contributor:
Johns Hopkins University.
American Mathematical Society.
Other format:
American journal of mathematics (Online)
Online version: American journal of mathematics
ISSN:
0002-9327
OCLC:
1480153
Loading...
Location Notes Your Loan Policy
Description Status Barcode Your Loan Policy